0141 781 6600
Panadol Liquid Soft 500mg Caps 5x 16£ s
Panadol
16£s 5 CASE
1411236
120 600
£4.99 32.7%
32.7%
 
Panadol Liquid Soft 500mg Caps 5x 16£ s
Panadol
16£s 5 CASE
1411236
120 600
£4.99 32.7%
Detail Information
Panadol Paracetamol 500mg Liquid Capsules, Fast Pain Relief, 16s

Panadol Liquid Capsules are expertly formulated to provide rapid absorption and targeted pain relief. These liquid-filled paracetamol tablets are designed to offer migraine relief, headache relief, back pain relief, period pain relief, and they help combat toothache, muscular aches, and cold & flu symptoms. 


1. Panadol 500 mg Capsules. Contains paracetamol. For pain relief. Always read the label.
2. SUITABLE FOR 5 TYPES OF PAIN: Panadol Liquid Capsules provide temporary pain relief of cold & flu symptoms, and offer migraine relief, headache relief, back pain relief, and period pain relief
3. RAPID ABSORPTION, TARGETED PAIN RELIEF: These paracetamol capsules feature a distinctive liquid-filled soft gel design that allows for quick absorption, perfect to help you start feeling better again
4. THE ONLY UK LIQUID PARACETAMOL CAPSULE: Discover the only liquid paracetamol tablets in the UK market*, crafted by experts in pain relief
5. WITH PARACETAMOL: Panadol 500 mg Capsules contain paracetamol, which works differently to ibuprofen
6. DOSAGE INFORMATION: Children aged 10-15 take 1 capsule up to 4x daily, maximum dose is 4 capsules per day. Adults above age 16 take 1-2 capsules up to 4x daily, maximum dose is 8 capsules per day.

  • 500 mg Paracetamol
    Macrogol 400
    Purified water
    Propylene glycol
    Silica, colloidal anhydrous
    Capsule shell
    Gelatin
    Sorbitol, liquid, partially dehydrated
    Purified water
    Titanium dioxide (E171)
Oral use. For adults and children aged 16 years and older, take 1 to 2 capsules if necessary, repeat every 4-6 hours, with a maximum of 8 capsules (4000 mg) every 24 hours. For children aged 10-15: Give 1 capsule if necessary, repeat every 4-6 hours, with a maximum of 4 capsules every 24 hours. Do not give to children for longer than three days without consulting a doctor. Do not take more frequently than every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not store above 25ºC.
Company Name

Haleon

Manufacturer Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.